Translator Disclaimer
February 2016 Dimer models and crepant resolutions
Akira ISHII, Kazushi UEDA
Hokkaido Math. J. 45(1): 1-42 (February 2016). DOI: 10.14492/hokmj/1470080746

Abstract

We study variations of tautological bundles on moduli spaces of representations of quivers with relations associated with dimer models under a change of stability parameters. We prove that if the tautological bundle induces a derived equivalence for some stability parameter, then the same holds for any generic stability parameter, and any projective crepant resolution can be obtained as the moduli space for some stability parameter. This result is used in [IU] to prove the abelian McKay correspondence without using the result of Bridgeland, King and Reid [BKR01].

Citation

Download Citation

Akira ISHII. Kazushi UEDA. "Dimer models and crepant resolutions." Hokkaido Math. J. 45 (1) 1 - 42, February 2016. https://doi.org/10.14492/hokmj/1470080746

Information

Published: February 2016
First available in Project Euclid: 1 August 2016

zbMATH: 1342.14023
MathSciNet: MR3532120
Digital Object Identifier: 10.14492/hokmj/1470080746

Subjects:
Primary: 14D20, 14D21

Rights: Copyright © 2016 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
42 PAGES


SHARE
Vol.45 • No. 1 • February 2016
Back to Top